I suffer from severe anorexia and bulimia, severe anxiety and depression, and I've been on 10mg of Olanzapine for over 15 years and it has worked great, but recently my doc increased the dosage to 20mg... and I spiraled into very severe depression... I decreased the dosage back down to 10mg and after a few days the depression lifted and I felt back to my old self. Has anyone else experienced this as well?
ERBEAR; yes many times when they have to increase the medication the side effects can be a bit more severe. And for whatever reason you and the doctor decided to increase it then the depression could get worse. But it does normally settle back down but if you're doing fine you should at least let your doctor know you had to drop back down and you are doing fine but the side effects were doing you in at the 20 mg. There are many medications that can do this to many people so count your blessings just be careful and let the doctor know if you're having any problems.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.